# SDR ASOA201101088

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 16,575 hours, 11,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, RIGHT WEB CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  ORIGINAL MAT THICKNESS OF WEB .040 MAX MAT. REMOVED .012 MAT REMAINING .028 WEB IS OUT OF LIMITS IAW SRM 53-11-10-201-003-A01. R & R L WEB IAW 53-11-10-201-003-A01.
